# SDR SWAA2016121910561

- Difficulty date: December 13, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 767
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LIGHT BATTERY PACK ON LOWER AFT LAV NEAR INOP.  R&R FUSES IAW WDM.
